Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The Fourier transform of $ [c^{2k}+(x-x^{-1})^{2k}]^{-1}$ arising from study of tuned circuit spectra


Authors: Charles Walmsley and Arthur S. G. Grant
Journal: Math. Comp. 14 (1960), 193-195
MSC: Primary 42.00; Secondary 94.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0111987-1
MathSciNet review: 0111987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdelyi, et al., Tables of Integral Transforms, McGraw-Hill, New York, 1954.
  • [2] Fritz Oberhettinger, Tabellen zur Fourier Transformation, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0081997
  • [3] A. Van der Ziel, Noise, Prentice-Hall, Inc., New York, 1954, p. 316.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 42.00, 94.00

Retrieve articles in all journals with MSC: 42.00, 94.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0111987-1
Article copyright: © Copyright 1960 American Mathematical Society